RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 2, Pages 295–298 (Mi mz1827)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Stein domains on algebraic varieties

S. Yu. Nemirovski

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1827

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:2, 218–221

Bibliographic databases:

Document Type: Article
Received: 01.03.1996

Citation: S. Yu. Nemirovski, “Stein domains on algebraic varieties”, Mat. Zametki, 60:2 (1996), 295–298; Math. Notes, 60:2 (1996), 218–221

Citation in format AMSBIB
\Bibitem{Nem96}
\by S.~Yu.~Nemirovski
\paper Stein domains on algebraic varieties
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 2
\pages 295--298
\mathnet{http://mi.mathnet.ru/mz1827}
\crossref{https://doi.org/10.4213/mzm1827}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1429129}
\zmath{https://zbmath.org/?q=an:0909.32003}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 2
\pages 218--221
\crossref{https://doi.org/10.1007/BF02305186}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WE97100030}


Linking options:
  • http://mi.mathnet.ru/eng/mz1827
  • https://doi.org/10.4213/mzm1827
  • http://mi.mathnet.ru/eng/mz/v60/i2/p295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Yu. Nemirovski, “Holomorphic functions and embedded real surfaces”, Math. Notes, 63:4 (1998), 527–532  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. Yu. Nemirovski, “Complex analysis and differential topology on complex surfaces”, Russian Math. Surveys, 54:4 (1999), 729–752  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Ivashkovich S., Shevchishin V., “Structure of the moduli space in a neighborhood of a cusp-curve and meromorphic hulls”, Inventiones Mathematicae, 136:3 (1999), 571–602  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:385
    Full text:99
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019